Alert archive / Montana / Wind Chill Warnings in 2011
Wind Chill Warning 3, NWS Glasgow, MT
NWS Glasgow, MT issued this wind chill warning at Feb 1, 2011, 8:50 PM MST for 9 counties in Montana. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2011, 8:50 PM MST (03:50 UTC)
- Expired
- Feb 2, 2011, 10:57 AM MST
- In force
- 14 hr
- Issued by
- NWS Glasgow, MT
Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, Phillips County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 81 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 3.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1251 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
575 WWUS45 KGGW 020350 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 850 PM MST TUE FEB 1 2011 MTZ017>020-024-025-027-061-062-021200- /O.UPG.KGGW.WC.Y.0010.000000T0000Z-110202T1800Z/ /O.NEW.KGGW.WC.W.0003.110202T0350Z-110202T1800Z/ CENTRAL AND SOUTHERN VALLEY-DANIELS-SHERIDAN-WESTERN ROOSEVELT- RICHLAND-DAWSON-WIBAUX-NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE... FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE...WOLF POINT... POPLAR...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY...WIBAUX... OPHEIM...CULBERTSON 850 PM MST TUE FEB 1 2011 ...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST WEDNESDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * MAIN IMPACT: WIND CHILLS OF 35 TO 55 BELOW. * TIMING: EXTREMELY COLD WEATHER WILL CONTINUE THROUGH MID MORNING WEDNESDAY. * OTHER IMPACTS: EXTREME WIND CHILLS CAN CAUSE FROSTBITE ON EXPOSED SKIN WITHIN 10 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ016-022-023-026-059-021200- /O.CON.KGGW.WC.Y.0010.000000T0000Z-110202T1800Z/ CENTRAL AND SOUTHEAST PHILLIPS-GARFIELD-MCCONE-PRAIRIE- NORTHERN PHILLIPS- INCLUDING THE CITIES OF...MALTA...SACO...JORDAN...CIRCLE... TERRY...WHITEWATER 850 PM MST TUE FEB 1 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY. * MAIN IMPACT: WIND CHILLS AND TEMPERATURES OF 20 TO 40 BELOW. * TIMING: EXTREMELY COLD WEATHER WILL CONTINUE THROUGH MID MORNING WEDNESDAY. * OTHER IMPACTS: EXTREME WIND CHILLS CAN CAUSE FROSTBITE ON EXPOSED SKIN WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
2 follow-up statements
466 WWUS45 KGGW 021104 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 404 AM MST WED FEB 2 2011 MTZ016-022-059-021800- /O.UPG.KGGW.WC.Y.0010.000000T0000Z-110202T1800Z/ /O.EXA.KGGW.WC.W.0003.000000T0000Z-110202T1800Z/ CENTRAL AND SOUTHEAST PHILLIPS-GARFIELD-NORTHERN PHILLIPS- INCLUDING THE CITIES OF...MALTA...SACO...JORDAN...WHITEWATER 404 AM MST WED FEB 2 2011 ...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * MAIN IMPACT: WIND CHILLS AND TEMPERATURES OF 30 TO 60 BELOW. * TIMING: EXTREMELY COLD WEATHER WILL CONTINUE THROUGH MID MORNING. * OTHER IMPACTS: EXTREME WIND CHILLS CAN CAUSE FROSTBITE ON EXPOSED SKIN WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ017>020-024-025-027-061-062-021800- /O.CON.KGGW.WC.W.0003.000000T0000Z-110202T1800Z/ CENTRAL AND SOUTHERN VALLEY-DANIELS-SHERIDAN-WESTERN ROOSEVELT- RICHLAND-DAWSON-WIBAUX-NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE... FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE...WOLF POINT... POPLAR...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY...WIBAUX... OPHEIM...CULBERTSON 404 AM MST WED FEB 2 2011 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * MAIN IMPACT: WIND CHILLS OF 30 TO 60 BELOW. * TIMING: EXTREMELY COLD WEATHER WILL CONTINUE THROUGH MID MORNING. * OTHER IMPACTS: EXTREME WIND CHILLS CAN CAUSE FROSTBITE ON EXPOSED SKIN WITHIN 10 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ021-021800- /O.EXA.KGGW.WC.Y.0010.000000T0000Z-110202T1800Z/ PETROLEUM- INCLUDING THE CITY OF...WINNETT 404 AM MST WED FEB 2 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. * MAIN IMPACT: WIND CHILLS AND TEMPERATURES OF 20 TO 40 BELOW. * TIMING: EXTREMELY COLD WEATHER WILL CONTINUE THROUGH MID MORNING. * OTHER IMPACTS: EXTREME WIND CHILLS CAN CAUSE FROSTBITE ON EXPOSED SKIN WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ023-026-021800- /O.CON.KGGW.WC.Y.0010.000000T0000Z-110202T1800Z/ MCCONE-PRAIRIE- INCLUDING THE CITIES OF...CIRCLE...TERRY 404 AM MST WED FEB 2 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * MAIN IMPACT: WIND CHILLS AND TEMPERATURES OF 20 TO 40 BELOW. * TIMING: EXTREMELY COLD WEATHER WILL CONTINUE THROUGH MID MORNING. * OTHER IMPACTS: EXTREME WIND CHILLS CAN CAUSE FROSTBITE ON EXPOSED SKIN WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
345 WWUS45 KGGW 021757 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 1057 AM MST WED FEB 2 2011 MTZ024-025-027-022000- /O.CAN.KGGW.WC.W.0003.000000T0000Z-110202T1800Z/ /O.NEW.KGGW.WC.Y.0011.110202T1757Z-110202T2000Z/ RICHLAND-DAWSON-WIBAUX- INCLUDING THE CITIES OF...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY... WIBAUX 1057 AM MST WED FEB 2 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. THE WIND CHILL WARNING HAS BEEN CANCELLED. * MAIN IMPACT: WIND CHILLS OF 20 TO 40 BELOW WILL CONTINUE INTO EARLY AFTERNOON WHEN TEMPERATURES WILL CONTINUE TO RISE AND END THE WIND CHILL THREAT. * TIMING: EXTREMELY COLD WEATHER WILL CONTINUE THROUGH MID MORNING. * OTHER IMPACTS: EXTREME WIND CHILLS CAN CAUSE FROSTBITE ON EXPOSED SKIN WITHIN 10 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ016>020-022-059-061-062-021900- /O.CAN.KGGW.WC.W.0003.000000T0000Z-110202T1800Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-GARFIELD-NORTHERN PHILLIPS- NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...JORDAN...WHITEWATER...OPHEIM...CULBERTSON 1057 AM MST WED FEB 2 2011 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WIND CHILL WARNING. WITH RISING TEMPERATURES AND LIGHT WINDS THE WIND CHILLS HAVE WARMED ABOVE 20 BELOW. $$ MTZ021-023-026-021900- /O.CAN.KGGW.WC.Y.0010.000000T0000Z-110202T1800Z/ PETROLEUM-MCCONE-PRAIRIE- INCLUDING THE CITIES OF...WINNETT...CIRCLE...TERRY 1057 AM MST WED FEB 2 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WIND CHILL ADVISORY. WITH RISING TEMPERATURES AND LIGHT WINDS THE WIND CHILLS HAVE WARMED ABOVE 20 BELOW. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this wind chill warning went out at Feb 1, 5:23 PM MST, 3 hours 27 minutes earlier.
Area forecast discussion, Feb 1, 5:23 PM MST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 523 PM MST TUE FEB 1 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH THURSDAY... VERY COLD AIR HAS SETTLED INTO THE RIVER VALLEYS OF NORTHEAST MONTANA AS ARCTIC HIGH SLIDES TO THE SOUTH. WARMER AIR ALREADY MOVING IN ALOFT AS INDICATED BY THE ABOVE ZERO TEMPERATURES IN CENTRAL MONTANA BUT REMAINED AT -15 TO -20 IN THE VALLEYS. EXPECT SITUATION TO CONTINUE OVERNIGHT...WITH THE MILK/MISSOURI VALLEYS RETAINING THE COLD AIR. WINDS WILL REMAIN LIGHT FROM THE SOUTHEAST...WITH OCCASIONAL PUFFS TO DROP WIND CHILLS TO 40 BELOW OR MORE. FOR NOW WILL KEEP WIND CHILL ADVISORY GIVEN EXPECTED LIGHT WINDS...BUT MAY NEED UPDATED LATER TO A WARNING IF WINDS COME UP OR TEMPERATURES FALL MORE THAN EXPECTED. DO NOT EXPECT WIND CHILL ISSUES TO LAST PAST WEDNESDAY MORNING AS UPPER RIDGE FOLDS OVER INTO WESTERN CANADA SPREADING WARM AIR SOUTHWARD. EXPECT MOST AREAS TO SEE READING ABOVE ZERO BY WEDNESDAY AFTERNOON AND LIKELY NEAR OR ABOVE FREEZING BY THURSDAY. EXCEPTION WILL BE IN THE LOWER MILK/MISSOURI BASIN WHERE COLD AIR MAY BE DIFFICULT TO SCOUR OUT. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY... THE PERSISTENT UPPER RIDGE ALONG THE WEST COAST WILL KEEP NORTHWESTERLY FLOW ALOFT OVER NORTHEAST MONTANA THROUGHOUT THE EXTENDED PERIOD. AN EMBEDDED SHORT-WAVE DISTURBANCE IN THIS UPPER FLOW WILL SLIDE INTO WESTERN NORTH DAKOTA AND MINNESOTA THURSDAY NIGHT AND FRIDAY. THIS WAVE WILL NUDGE THE STATIONARY ARCTIC FRONT SOUTHWEST INTO THE FORECAST AREA. THE STATIONARY BOUNDARY MOVES FARTHER WEST FRIDAY NIGHT MEETING OVERRUNNING MOISTURE. THERE ARE DIFFERENCES BETWEEN ECMWF AND THE GFS WHERE THE BOUNDARY WILL BE...WHICH WILL DETERMINE WHERE ANY RESULTING MOISTURE FALLS. AVAILABLE QPF RANGES AROUND 0.05-0.10 INCH. SATURDAY THROUGH SUNDAY...A POLAR VORTEX OVER NORTHERN CANADA WILL ROTATE A WAVE AROUND ITS WEST SIDE WHICH WILL RUN OVER THE LOCAL AREA THIS WEEKEND DROPPING TEMPERATURES SIGNIFICANTLY BELOW AVERAGE ONCE AGAIN AND CREATING CONDITIONS FOR ACCUMULATING SNOW. BASED ON QPF IN THE 12Z MODELS INCREASED CHANCE POPS FOR SATURDAY NIGHT. SUNDAY NIGHT THE WAVE MOVES TO OUR SOUTH WILL BE REPLACED BY AN ARCTIC SURFACE HIGH...ENDING ANY SNOW THREAT. THE ARCTIC AIR QUICKLY MOVES ON BY TUESDAY AS WARMER AIR PUSHES IN FROM THE WEST. ADJUSTED SUNDAY/SUNDAY NIGHT TEMPS DOWN IN COORDINATION WITH SURROUNDING OFFICES. FEW OTHER CHANGES WERE NECESSARY TO THE EXTENDED FORECAST..OTHER THAN FOR BORDER COORDINATION. SCT PREVIOUS DISCUSSION... THURSDAY NIGHT THROUGH FRIDAY...AN UPPER LEVEL SHORTWAVE SLIDES DOWN THE EASTERN SIDE OF LARGE UPPER LEVEL RIDGE OVER THE WEST COAST. THIS WILL PUSH A WEAK BACK DOOR COLD FRONT INTO EASTERN MONTANA. MODELS ARE HINTING AT SOME LIGHT QPF FOR THE EASTERN ZONES BUT THE MAJORITY OF THE QPF REMAINS IN NORTH DAKOTA. THERE IS A SMALL AMOUNT OF QPF THAT MAKES IT INTO THE NORTHEASTERN ZONES BUT THE MODELS VERY ON THE DEGREE OF MOISTURE DECIDE TO CONTINUE WITH DRY CONDITIONS THAT WERE ALREADY IN THE ZONES. THE ONE THING THIS SHORTWAVE WILL DO ON FRIDAY IS SINK DOWN TOWARD THE OHIO VALLEY AND OPEN UP A LARGE UPPER TROUGH OVER THE SOUTHERN PLAINS. THIS WILL FORCE THE UPPER RIDGE BACK OVER THE PACIFIC WHICH WILL OPEN UP THE GULF OF ALASKA UP TO TRANSPORT MOISTURE INTO THE NORTHERN PLAINS FRIDAY NIGHT THROUGH SUNDAY NIGHT. FRIDAY NIGHT THROUGH SATURDAY NIGHT IS A LITTLE IFFY AT THIS POINT WITH THE WEAK COLD FRONT ACROSS THE REGION. 850 BM TEMPERATURES WARM UP ABOVE FREEZING OVER THE WESTERN ZONES AND THE GFS BUFR SOUNDINGS ARE SHOWING FREEZING DRIZZLE OR A WINTRY MIX. THE HUDSON BAY LOW WILL SEND ANOTHER SHOT OF ARCTIC AIR TOWARDS NEMONT. THE STRONG ARCTIC FRONT WILL ARRIVE SATURDAY NIGHT AND ALL PRECIPITATION SHOULD CHANGE OVER TO SNOW AT THAT POINT. IT LOOKS LIKE THE PRECIP WILL LAST UNTIL MONDAY MORNING BEFORE THE FRONT TAKE THE BULK OF THE PRECIPITATION SOUTH OF THE REGION. MONDAY THROUGH TUESDAY MORNING WILL BE ANOTHER EXTREMELY COLD PERIOD ACROSS THE REGION. SLIGHT WARMING ON TUESDAY THROUGH WEDNESDAY WITH DRY CONDITIONS. RSMITH && .AVIATION... AN UPPER LEVEL RIDGE PARKED ALONG THE WEST COAST WILL MAINTAIN NORTHERLY FLOW ALOFT OVER EASTERN MONTANA TONIGHT AND WEDNESDAY. SATELLITE IMAGERY REVEALS FEW...IF ANY...CLOUDS UP-STREAM IN THE UPPER FLOW. THE ARRIVAL OF A WARM FRONT WEDNESDAY WILL BRING IN SOME MID-LEVEL CLOUDS BY AFTERNOON. WITH SURFACE HIGH PRESSURE IN PLACE TONIGHT OVER THE REGION...CONDITIONS WILL REMAIN VFR AT ALL TERMINALS...EXCEPT FOR PATCHY FREEZING FOG THAT MIGHT DEVELOP LATER TONIGHT AND WEDNESDAY MORNING. GENERALLY SOUTHWESTERLY WINDS WILL RANGE AROUND 5 TO 10 KTS. SCT && .GLASGOW WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL 11 AM MST WEDNESDAY FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY...DANIELS... SHERIDAN...WESTERN ROOSEVELT...GARFIELD...MCCONE...RICHLAND... DAWSON...PRAIRIE...WIBAUX...NORTHERN PHILLIPS...NORTHERN VALLEY...EASTERN ROOSEVELT. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Feb 1, 2:41 PM MST, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 241 PM MST TUE FEB 1 2011 MTZ016>020-022>027-059-061-062-021300- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-GARFIELD-MCCONE-RICHLAND- DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- EASTERN ROOSEVELT- 241 PM MST TUE FEB 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT COLD TEMPERATURES AND WIND CHILLS ARE EXPECTED TO CONTINUE THROUGH THE LATE MORNING HOURS ON WEDNESDAY AND A WIND CHILL ADVISORY IS IN EFFECT FOR MOST OF NORTHEAST MONTANA. TEMPERATURE READINGS OF 15 TO 30 BELOW ZERO ARE POSSIBLE...AND WILL COMBINE WITH A SOUTHEAST WIND AROUND 5 MPH TO PRODUCE WIND CHILLS OF 20 TO 40 BELOW ZERO. THESE WIND CHILL CONDITIONS CAN CAUSE FROSTBITE ON EXPOSED SKIN WITHIN 30 MINUTES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 10:57 AM MST | Wind Chill Advisory | GGW | Dawson, Richland, Wibaux | 2 hr |
Nearby
Wind Chill Warnings in Montana, 2011Every wind chill warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.